# SDR SIMA20120711001

- Difficulty date: July 11, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 18,829 hours, 15,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4312, THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT CRADLE WAS NOT INDICATING A CHARGING MODE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
